# SDR MASA200601498

- Difficulty date: June 3, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 8,743 hours, 5,775 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7396 IAD - IB SPOILERON/FLIGHT SPOILER CAUTION MSG.  MX RESET SYSTEM.  NO FURTHER ACTION REQUIRED.  ACFT CONTINUED OPERATIONS.
